Jump to content

Recommended Posts

I've been on Lamictal for a year. Within the first 4 months, I noticed blurry vision. I wrote it off to cold weather and dry eyes and ignored it. Fast forward until now, the blurry vision has gradually become worse and I'm having increased trouble with seeing far away, reading, my eyes get very tired when on computer, getting slight headaches. I read somewhere that Lamictal can cause the muscles in the eye to have trouble focusing.

Finally had my eyes checked & doc said i need glasses now! I've had perfect vision my entire life...never any problems until after I started Lamictal. When I told her what meds I was on, she seemed convinced that my vision problem is mainly due to the med, not just aging. I'm only on 100mg (lowish dose)

I am so sick of getting physical health problems from longterm use of psych meds :-( wondering if I should just go off of it altogether, since it doesn't seem to be helping that much, and I've heard below 100mg is not even a therapeutic dosage.

Edited by Blahblah
Link to comment
Share on other sites

I'm surprised no one here has had similar issues with at blurry vision, double vision, or eye movement problems. These symptoms are all listed in the PI sheet. I guess I'm now worried that even though I am on a low dose (100mg), that my vision/eyes are being affected.

Like i mentioned, my opthalmologist was concerned and asked about my meds & how long I've been on them, She told me I need glasses and special medical eye drops now.

Link to comment
Share on other sites

I also have noticed eye problems. Lamictal 300 here. I have blurry  vision and a bit of double vision, which is better now, but I still have trouble though. I never mention it because I depend on my eyes to work, and I def don't want my employer to think I can't do my job.

I haven't asked about it at the  ophthalmologist though. I use OTC eye drops for dry eyes which I believe is also related to the meds I take.

Link to comment
Share on other sites

 Share

×
×
  • Create New...